# SDR 00FDEA00586

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2613 · Overheat Detection
- Part: Bushing
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 3 ENGINE STRUT LIGHT DIMLY ILLUM.  REPLACED BUSHING AND SECURED FIRE LOOP CLAMP.  RAN ENG PER JET RUN HDBK.  NO FAULTS FOUND.  OK FOR SERVICE.
